# SDR SIMA20130511003

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 33,102 hours, 30,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Part number: P4011003001
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3350 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT WAS INOPERABLE (CHARGING LIGHT SHOWS FLASHLIGHT CHARGING BUT FAILS TO ILLUMINATE).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT POWER UNIT IAW EMB AMM145 33-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
